Cymbalta ruined my life, Cymbalta, also known as duloxetine, is a prescription medication used to treat depression, anxiety, and chronic pain. It is a serotonin-norepinephrine reuptake inhibitor (SNRI), which means it works by increasing the levels of serotonin and norepinephrine in the brain.
Cymbalta can be an effective medication for some people, but it can also have serious side effects. Some of the most common side effects of Cymbalta include:
- Dry mouth
- Sexual dysfunction
- Weight gain
- Increased sweating
- Blurred vision
In some cases, Cymbalta can also cause more serious side effects, such as:
- Suicidal thoughts and behavior
- Serotonin syndrome
- Liver damage
- Allergic reactions
If you are experiencing any side effects from Cymbalta, it is important to talk to your doctor. They may be able to adjust your dose or switch you to a different medication.
Cymbalta can also cause withdrawal symptoms if you stop taking it suddenly. These symptoms can include:
- Electric shock sensations
If you are planning to stop taking Cymbalta, it is important to talk to your doctor first. They can help you develop a plan to taper off the medication safely and reduce the risk of withdrawal symptoms.
In recent years, there have been a number of lawsuits filed against the makers of Cymbalta, alleging that the drug can cause serious side effects, including suicidal thoughts and behavior.
In 2013, Eli Lilly agreed to pay $1.3 billion to settle a class-action lawsuit alleging that the company failed to warn consumers about the risks of Cymbalta. The lawsuit was filed by people who claimed that they experienced suicidal thoughts and behavior after taking Cymbalta.
In 2015, Lilly agreed to pay an additional $60 million to settle another class-action lawsuit alleging that the company failed to warn consumers about the risks of Cymbalta. This lawsuit was filed by people who claimed that they experienced serious withdrawal symptoms after stopping Cymbalta.
I started taking Cymbalta in 2010 for depression. At first, the drug seemed to be working. My mood improved and I started to feel more energetic.
However, after a few months, I started to experience side effects. And i had nausea, vomiting, diarrhea, and constipation. I also had trouble sleeping and my sex drive decreased.
I talked to my doctor about the side effects, but he didn’t seem to think they were serious. He told me to just keep taking the medication and that the side effects would eventually go away.
However, the side effects didn’t go away. In fact, they got worse. I started to have suicidal thoughts. Me would think about how I wanted to end my life and how it would be better for everyone if I was gone.
I told my doctor about the suicidal thoughts, but he didn’t seem to take me seriously. cymbalta ruined my life, He said that the suicidal thoughts were probably just a temporary side effect of the medication.
I was scared and didn’t know what to do. Am didn’t want to tell my friends or family about the suicidal thoughts because I was afraid they would think I was crazy.
I decided to stop taking Cymbalta on my own. This cymbalta ruined my life, I knew that the withdrawal symptoms would be bad, but I couldn’t take the suicidal thoughts anymore.
The withdrawal symptoms were terrible. I had nausea, vomiting, diarrhea, constipation, fatigue, weakness, anxiety, insomnia, electric shock sensations, nightmares, confusion, sweating, chills, headache, and vertigo.
I felt like I was going to die. Am didn’t know how much longer I could take it.
But I made it through the withdrawal symptoms. It took a few weeks, but I eventually started to feel better.
I’m so glad that I stopped taking Cymbalta. I don’t know what would have happened to me if I had kept taking it.
If you are thinking about taking Cymbalta, please talk to your doctor about the risks and benefits of the medication. There are other medications available that may cymbalta ruined my life, be safer and more effective for you.
If you are already taking Cymbalta and you are experiencing any side effects, please talk to your doctor. They may be able to adjust your dose or switch you to a different medication.
**And if you are having suicidal thoughts, please reach out for help. There